MathSciNet Relay Station
MathSciNet bibliographic data
MR2100835 03E72
Fang, Jin-xuan; Huang, Huan On the level convergence of a sequence of fuzzy numbers. Fuzzy Sets and Systems 147 (2004), no. 3, 417–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement